# SDR VNAA20251015078

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180913
- Condition: Dented
- Location: Zone 800
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL FOWARD DD5 WAS FOUND TO BE DENTED AND BULGED.   REMOVED AND REPLACED INTERCOSTAL I.A.W. MHIRJ REO 670-52-11-1459 REV.-.
